advertisement
Question
Posted by: Chick | 2004/11/01

Pls help - we want to bring my period on cos we trying to concieve - doc gave me pills still no period

How long does it take once you take those pills - its 6 pills you take 1 three times a day for two days - and it should bring on your period - took them last week still no period ?? anyone know

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what pills you took. If they are Provera or Primalut, your period should start within 5 days of stopping the pills. If nothing has happened, you will need further investigations to see what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chick | 2004/11/01

Yes i took the too - took them last week wednesday - but doc only gave me for 2 days ?? - Will hang in there - thank you for your response feeling alot more positive now!~

Reply to Chick
Posted by: Sam | 2004/11/01

Hi,

What pills did you take? i took primolut 1 pill 3 times a day for 3 days and my cycle came about 6 days later. Hang in there.

Regards

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement